# SDR FDEA201008173023

- Difficulty date: August 17, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005281CG
- Condition: Gouged
- Location: Bs 1831
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL IS GOUGED WITH DAMAGED CORE AT BS 1831; RBL 72. FABRICATED NEW FLOOR PANEL AT BS 1831; RBL 72 IAW DWG SRZ 25-005, REV "H".  REMOVED PANEL TO F.O.M. AND REPLACED IAW AMM 53-21-01.
